MathSciNet Relay Station
MathSciNet bibliographic data
MR580896 (81k:17013) 17C40 (20H25)
Bix, Robert Octonion planes over local rings. Trans. Amer. Math. Soc. 261 (1980), no. 2, 417–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement